# SDR GTIA2017070102035

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 9,791 hours, 4,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS MALFUNCTIONED WHEN THE MLG RETRACTED.  OVERHEAD LIGHTS AND DOOR LIGHTS FLICKER AND REMAIN ON WHEN THEY SHOULD GO OUT.   PERFORMED CIDS 1 & 2 RESET IAW AMM 23-73-00 OPS CHECKED GOOD, NO FURTHER DEFECTS.
